| Model Number |
B2060-060 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation was unable to determine a conclusive cause for the reported balloon rupture.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat the superficial femoral artery.The 6x60mm armada 35 balloon dilatation catheter was noted to rupture during the procedure at an unknown pressure.Additionally, the balloon was fully deflated before removing it from anatomy.Another armada was used to successfully complete the procedure.There was no adverse patient effects and no clinically significant delay.No additional information was provided.